Duke Mathematical Journal

The nonstandard hull of a normed Riesz space

David Cozart and L. C. Moore, Jr.

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Duke Math. J., Volume 41, Number 2 (1974), 263-275.

First available in Project Euclid: 20 February 2004

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 46A40: Ordered topological linear spaces, vector lattices [See also 06F20, 46B40, 46B42]
Secondary: 02H25 46B99: None of the above, but in this section


Cozart, David; Moore, Jr., L. C. The nonstandard hull of a normed Riesz space. Duke Math. J. 41 (1974), no. 2, 263--275. doi:10.1215/S0012-7094-74-04129-5. https://projecteuclid.org/euclid.dmj/1077310393

Export citation